# SDR QMLA2024072320090

- Difficulty date: July 20, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N854AL
- Make and model: Pilats PC1245
- Aircraft serial: 397
- Aircraft time: 17,305 hours, 21,623 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 30244
- Part serial: 1056
- Condition: Locked
- Location: Brake Plate
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TOWING OF THE AIRCRAFT THE RH BRAKE ASSEMBLY LOCKED UP AND WOULD NOT ROTATE. THE BRAKE PLATE BROKE APART AND JAMMED THE WHEEL FROM ROTATING
